Previous |  Up |  Next


Title: On measures of noncompactness in topological vector spaces (English)
Author: Rzepecki, Bogdan
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 23
Issue: 1
Year: 1982
Pages: 105-116
Category: math
MSC: 34G20
MSC: 47E05
MSC: 47H10
idZBL: Zbl 0494.47036
idMR: MR653354
Date available: 2008-06-05T21:10:48Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] A. AMBROSETTI: Un teorema di esistenza per le equazioni differenziali negli spazi di Banach.Rend. Sem. Mat. Padova 39 (1967), 349-360. Zbl 0174.46001, MR 0222426
Reference: [2] C. BERGE: Topological Spaces.Edinburgh and London, 1963. Zbl 0114.38602
Reference: [3] E. CRAMER V. LAKSHMIKANTHAN A. R. MITCHELL: On the existence of weak solutions of differential equations in nonreflexive Banach spaces.Nonlinear Analysis. Theory, Methods and Applications 2 (1978), 169-177. MR 0512280
Reference: [4] J. DANEŠ: Some fixed point theorems.Comment. Math. Univ. Carolinae 9 (1968), 223-235. MR 0235435
Reference: [5] G. DARBO: Punti uniti in transformazioni a codomino non compatto.Rend. Sem. Mat. Univ. Padova 24 (1955), 84-92. MR 0070164
Reference: [6] F. DE BLASI: On a property of the unit sphere in a Banach space.Bull. Math, de la Soc. Sci. de la R.S. de Roumanie 21 (69) (1977), 259-262. Zbl 0365.46015, MR 0482402
Reference: [7] K. DEIMLING: Ordinary Differential Equations in Banach Spaces.Lect. Notes in Math. 596, Springer-Verlag, 1977. Zbl 0361.34050, MR 0463601
Reference: [8] K. KURATOWSKI: Topologie. Vol. 1.Academic Press, New York, 1966. MR 0217751
Reference: [9] R. H. MARTIN, Jr.: Nonlinear Operators and Differential Equations in Banach Spaces.John Wiley and Sons, New York, 1976. Zbl 0333.47023, MR 0492671
Reference: [10] M. Z. NASHED J. S. W. WONG: Some variants of a fixed point theorem of Krasnoselskii and applications to non-linear integral equations.J. Math. Mech. 18 (1969), 767-777. MR 0238140
Reference: [11] J. M. ORTEGA W. C. RHEINBOLDT: Iterative Solutions of Nonlinear Equations in Several Variables.Academic Press, New York, 1970. MR 0273810
Reference: [12] B. RZEPECKI: Differential equations in linear spaces.Ph.D. Thesis. A. Mickiewicz University, Poznań 1976.
Reference: [13] B. RZEPECKI: On the method of Euler polygons for the differential equations in locally convex spaces.Bull. Acad. Polon. Sci., Sér. Sci. Math. Astronom. Phys. 23 (1975), 411-414. MR 0374593
Reference: [14] B. RZEPECKI: A functional differential equation in m Banach space.Ann. Polon. Math. 36 (1979), 95-100. MR 0529310
Reference: [15.] B. N. SADOVSKII: Limit compact and condensing operators.Russian Math. Surveys 27 (1972), 86-144. MR 0428132
Reference: [16] A. SZÉP: Existence theorem for weak solutions of ordinary differential equations in reflexive Banach spaces.Studia Scientiarum Math. Hungarica 6 (1971), 197-203. MR 0330688
Reference: [17] S. SZUFLA: Some remarks on ordinary differential equations in Banach space.Bull. Acad. Polon. Sci., Sér. Sci. Math. Astronom. Phys. 16 (1968), 795-800. MR 0239238
Reference: [18] S. SZUFLA: Kneser's theorem for weak solutions of ordinary differential equations in reflexive Banach spaces.Bull. Acad. Polon. Sci., Sér. Sci. Math. Astronom. Phys. 26 (1978), 407-413. Zbl 0384.34039, MR 0492684


Files Size Format View
CommentatMathUnivCarol_023-1982-1_8.pdf 921.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo